# SDR ASAA1057650

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,803 hours, 2,971 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004449
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,329 hours, 3,839 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG DRIVE LIGHT OUT PRESS TO TEST OK.  TESTED SWITCH AT IDG NR 1 693 OHMS BETWEEN PIN 5 + 6 DP1206 JUMPED SAME PINS VERIFIED LIGHT OPS.  REMOVED & REPLACED NR 1 IDG PER 24 11 11, COMPLETED OPS CHECK PER 24 11 00.
